# SDR UPS06446999

- Difficulty date: May 5, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B0610145
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT TORQUE BOX UPPER ACCESS PANEL UPPER SURFACE FOUND SURFACE CORROSION AT STA 660-680 RBL 50 TO RBL 57.  CORROSION BLEND OUT 0.055" X 1" X 4" EXCEED SRM 53-10-01 FIG 1 LIMITS, WEB REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
